# SDR DALA2021081604729

- Difficulty date: August 14, 2021
- Submitted: August 16, 2021
- Operation: Air carrier
- Aircraft: N717TW
- Make and model: Boeing 757231
- Aircraft serial: 28485
- Aircraft time: 79,783 hours, 19,921 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: J, B
- Precautionary procedure: A

## Discrepancy

SHIP 6812- SMOKE/DIV- TO LAX DUE TO LEFT ENGINE HIGH OIL TEMPERATURE FOLLOWED BY SMOKE IN THE CABIN. CORRECTIVE ACTION: FOUND GEARBOX FULL OF OIL. R/R NBR 1 ENGINE LUBE SCAVENGE OIL PUMP AND ENGINE GEARBOX OIL SCAVENGE PUMP ASSY PER PW 2000 EM 72-00 AND AMM 79-21. IDLE LEAK CHECK GOOD. C/W ODI CHECKLIST PER AMDS CARD. REPLACED L&R RECIRC FILTERS IAW B757 AMM 21-58.
